Pacific Journal of Mathematics

Calculations of the Schur group.

J. William Pendergrass

Article information

Source
Pacific J. Math., Volume 69, Number 1 (1977), 169-175.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102817103

Mathematical Reviews number (MathSciNet)
MR0439810

Zentralblatt MATH identifier
0343.20005

Subjects
Primary: 12A60
Secondary: 20C05: Group rings of finite groups and their modules [See also 16S34]

Citation

Pendergrass, J. William. Calculations of the Schur group. Pacific J. Math. 69 (1977), no. 1, 169--175. https://projecteuclid.org/euclid.pjm/1102817103


Export citation

References

  • [1] M. Benard, The Schur subgroup I, J. of Algebra, 22 No. 2 (1972), 374-377.
  • [2] M. Benard and M. Schacher, The Schur subgroup II, J. of Algebra, 22, No.2 (1972), 378-385.
  • [3] G. J. Januz, Generators for the Schur group of local and global number fields, Pacific J. Math., (to appear).
  • [4] G. J. Januz,The Schur group of an algebraic number field, University of Illinois preprint, Urbana 111. 1975.
  • [5] J. W. Pendergrass, The Schur subgroup of the Brauergroup.
  • [6] Y. Yamada, Characterization of the simple components of the group algebras over the p-adic number field, J. Math. Soc. Japan, 23 (1971) 295-310.
  • [7] Y. Yamada,Cyclotomic algebras over*a 2-adic field, Proc. Japan Acad., 49, No. 6 (1973) 438-442.
  • [8] Y. Yamada, The Schur subgroup of the Brauergroup, I, J. of Algebra, 27, No. 3 (1973) 579-589.